Maryland, 2008Flash Flooding and Hail in Maryland, July 23, 2008
July 23, 2008 · NWS LWX · 17 events in 8 counties and zones
A slow moving cold front moved towards the Mid Atlantic Coast on July 23rd. This front provided the focus for scattered to numerous showers and thunderstorms to develop during the afternoon and evening hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $43,000
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving cold front moved towards the Mid Atlantic Coast on July 23rd. This front provided the focus for scattered to numerous showers and thunderstorms to develop during the afternoon and evening hours. With high amounts of moisture in place, some storms produced heavy rainfall. Storms also moved repeatedly over the same areas. This allowed flash flooding to occur across the Baltimore metro area, resulting in several road closures and water rescues. Severe thunderstorms also occurred, with gusty winds downing trees and power lines. There were also a few reports of large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jul 23, 2:25 PM EST, 10 minutes earlier.
Area forecast discussion, Jul 23, 2:25 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
325 PM EDT WED JUL 23 2008
.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL MOVE INTO THE MID ATLANTIC
THIS EVENING...AND GRADUALLY MOVE SOUTH OF THE AREA ON THURSDAY.
THE FRONT MAY BRING SOME HEAVY RAINFALL AND SEVERE THUNDERSTORMS
THIS AFTERNOON AND EVENING. THE FRONT WILL BEGIN TO RISE BACK TO
NORTH INTO THE AREA BY SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AFTER THICK CLOUD COVER THIS MORNING...VISIBLE SATELLITE IMAGERY
INDICATED BREAKS IN THE CLOUDS ACROSS THE CWA THIS AFTERNOON. THESE
BREAKS WERE ALLOWING FOR WARMING IN THE LOW LEVELS...WHICH WAS
CONTRIBUTING TO INCREASING INSTABILITY.
CONVECTION...SOME STRONG...WAS ALL AROUND US BUT NOT OVER US AT 2
PM. BUT AM CONCERNED THAT CONVECTION WILL WORK INTO THE CWA LATER
THIS AFTERNOON AND EVENING. CONFIDENCE IS HIGH ENOUGH TO INCLUDE
CATEGORICAL POPS THIS EVENING.
MOST OF THE CONVECTION ACROSS SOUTHEAST VA WILL REMAIN SOUTHEAST OF
OUR CWA. HOWEVER...THERE ARE TWO DISTINCT LINES OF THUNDERSTORMS
ACROSS PA AND WV THAT WILL MORE THAN LIKELY MOVE EAST OVER THE NEXT
SEVERAL HOURS. THIS CONVECTION IS CLOSER TO BETTER SHEAR...UP TO 40
KT IN THE 0-6KM LAYER...AND IS LINKED TO STRONGER FORCING WITH THE
UPPER TROUGH AND SURFACE FRONT. IN ADDITION...MULTICELLULAR
CONVECTION CAN DEVELOP AHEAD OF THE LINEAR BANDS. ANY OF SUCH
CONVECTION COULD BE SEVERE. DAMAGING WINDS WILL BE THE PRIMARY
THREAT. WILL INCLUDE ENHANCED DAMAGING WIND WORDING IN GRIDS/TEXT
PRODUCTS. COORDINATION WITH SPC ALSO DRIVES US TO ISSUE A SEVERE
THUNDERSTORM WATCH SHORTLY.
NAM IS SLOWER THAN THE GFS...BUT BOTH CONTINUE CONVECTION AFTER
MIDNIGHT EAST OF THE MTNS. BOTH ALSO IMPLY THAT A HEAVY RAIN THREAT
MAY EXIST AS WELL...ESPECIALLY IF THE FRONT SLOWS DOWN TO THE POINT
/WITH SURFACE AND UPPER FLOW NEARLY PARALLEL/ WHERE TRAINING BECOMES
AN ISSUE. FLASH FLOOD WATCH CONTINUES FOR THE SAME AREAS AS
BEFORE...BUT WAS SLIGHTLY ADJUSTED TEMPORALLY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
FRONT WILL MOVE EAST OF THE BAY WEDNESDAY MORNING. HAVE LINGERED
POPS IN THE MORNING SLIGHTLY FAVORING THE SLOWER SOLUTION...WITH DRY
WEATHER AND CLOUDS BREAKING FOR SOME SUNSHINE IN THE AFTERNOON.
&&
.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
WATER VAPOR LOOP SHOWS AN UPPER LOW OVER THE CENTRAL GREAT LAKES
REGION...AS DOLLY NEARS THE SOUTHERN TEXAS COASTLINE. RIDGING WAS
OCCURRING FROM THE SOUTHWEST CONUS NORTHWARD INTO THE UPPER MIDWEST.
12Z SURFACE MAP SHOWS A COLD FRONT APPROACHING FROM THE OHIO
VALLEY...AND 1026MB HIGH PRESSURE OVER THE WESTERN GREAT LAKES.
RISING HEIGHTS ENCOURAGES HIGH PRESSURE TO BUILD INTO THE REGION
LATE THIS WORK WEEK. WEAK WAVES ALOFT EMBEDDED IN NORTHWEST FLOW
BREAK DOWN THE SURFACE HIGH AND ALLOWS MOISTURE TO BUILD BACK NORTH
INTO THE MID ATLANTIC THIS WEEKEND...LEADING TO THE CHANCE OF
SHOWERS AND THUNDERSTORMS. PASSAGE OF THE NEXT SYSTEM EMBEDDED
WITHIN EASTERN CONUS TROUGH LATE THIS WEEKEND SHOULD LEAD TO MORE
TRANQUIL WEATHER EARLY NEXT WORK WEEK.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
PRIMARY CONCERN FOR CONVECTION THIS EVENING WILL BE ASSOCIATED WITH
A LINE OR TWO OF GUSTY THUNDERSTORMS. HAVE INCLUDED IN THE 18Z TAFS
AS A TEMPO GROUP. THERE MAY BE A PERIOD OF RAIN AND/OR FOG
AFTERWARDS...WITH VFR CONDITIONS RETURNING BY 14Z OR SO THURSDAY.
HIGH PRESSURE BUILDS IN BEHIND THE COLD FRONT LATE WEEK...BEFORE
DISSIPATING AS SEVERAL UPPER LEVEL DISTURBANCES BRING THE NEXT
OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS THIS WEEKEND.
&&
.MARINE...
SMALL CRAFT ADVISORY IS IN EFFECT THIS EVENING. ITS MARGINAL RIGHT
NOW...BUT WINDS MAY IMPROVE ENOUGH TO SUPPORT 20 KT OUTSIDE OF
CONVECTION. SPEAKING OF CONVECTION...THUNDERSTORMS THIS EVENING MAY
PRODUCE GUSTY WINDS THAT COULD PROMPT SPECIAL MARINE WARNINGS.
HIGH PRESSURE BUILDS IN BEHIND THE COLD FRONT LATE WEEK...BEFORE
DISSIPATING AS SEVERAL UPPER LEVEL DISTURBANCES BRING THE NEXT
OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS THIS WEEKEND.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH FROM 6 PM EDT THIS EVENING THROUGH THURSDAY
MORNING FOR DCZ001.
MD...FLASH FLOOD WATCH FROM 6 PM EDT THIS EVENING THROUGH THURSDAY
MORNING FOR MDZ004>007-009>011-013-014-016.
VA...FLASH FLOOD WATCH FROM 6 PM EDT THIS EVENING THROUGH THURSDAY
MORNING FOR VAZ042-052>056.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
ANZ530>537.
&&
SYNOPSIS...PELOQUIN
NEAR TERM...PELOQUIN
SHORT TERM...PELOQUIN
LONG TERM...ROGOWSKI
AVIATION...PELOQUIN/ROGOWSKI
MARINE...PELOQUIN/ROGOWSKIHazardous weather outlook, Jul 23, 10:11 AM EST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1111 AM EDT WED JUL 23 2008
ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
241000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1111 AM EDT WED JUL 23 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT FOR THE MAJORITY OF THE OUTLOOK AREA
THIS AFTERNOON AND TONIGHT. PLEASE REFER TO WBCFFALWX /WGUS61/ FOR
FURTHER DETAILS.
SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING. IN ADDITION TO VERY HEAVY RAINFALL...THUNDERSTORMS HAVE
THE POTENTIAL TO BECOME SEVERE LATER THIS AFTERNOON AND THIS
EVENING...ESPECIALLY IF SOME BREAKS IN THE CLOUDS DEVELOP.
DAMAGING WINDS WILL BE THE PRIMARY THREAT.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC RIVER
AND THE MARYLAND CHESAPEAKE BAY THIS AFTERNOON AND EVENING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON OR EVENING.
MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051-
WVZ050>055-501>504-241000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-
HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
1111 AM EDT WED JUL 23 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT FOR FREDERICK...MONTGOMERY...
CARROLL..AND HARFORD COUNTIES IN MARYLAND THIS AFTERNOON AND
TONIGHT. IN VIRGINIA THE WATCH IS IN EFFECT FOR LOUDOUN COUNTY.
PLEASE REFER TO WBCFFALWX /WGUS61/ FOR FURTHER DETAILS.
SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. IN
ADDITION TO VERY HEAVY RAINFALL...THUNDERSTORMS HAVE THE POTENTIAL
TO BECOME SEVERE LATER THIS AFTERNOON AND THIS
EVENING...ESPECIALLY IF SOME BREAKS IN THE CLOUDS DEVELOP.
DAMAGING WINDS WILL BE THE PRIMARY THREAT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON OR EVENING.
PELOQUIN/ROGOWSKI
In the hours before
Special weather statement, Jul 23, 2:07 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
307 PM EDT WED JUL 23 2008
MDZ010-011-014-231930-
ANNE ARUNDEL MD-HOWARD MD-SOUTHERN BALTIMORE MD-
307 PM EDT WED JUL 23 2008
...STRONG THUNDERSTORM TO AFFECT HOWARD...ANNE ARUNDEL AND SOUTHERN
BALTIMORE COUNTIES...
AT 307 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHWEST OF ILCHESTER...MOVING NORTHEAST AT 25 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
THE COMMUNITIES OF WOODLAWN...ARBUTUS...LOCHEARN...MILFORD MILL...
BALTIMORE AND PIKESVILLE WILL BE AFFECTED BY THIS STORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE
ISSUED.
KRAMAR/ROGOWSKI
Event by event
11 thunderstorm wind, 4 flash flood, 2 hail. Local standard time, as filed.
Thunderstorm Wind, Baltimore City (C)
- When
- July 23, 2:35 PM EST
- Where
- Baltimore City (C) County, 1.18 mi SW of Gardenville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Newspaper
- Coordinates
- 39.340, -76.588
A local newspaper reported downed trees along Hillen Road near Argonne Drive.
Hail, Baltimore
- When
- July 23, 2:46 PM EST
- Where
- Baltimore County, 0.87 mi SE of Oakleigh
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.390, -76.540
A trained spotter reported hail to the size of a penny.
Hail, St. Mary'S
- When
- July 23, 5:35 PM EST
- Where
- St. Mary'S County, 0.88 mi NE of Park Hall Arpt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.240, -76.440
A trained spotter reported hail to the size of a quarter.
Thunderstorm Wind, St. Mary'S
- When
- July 23, 6:05 PM EST
- Where
- St. Mary'S County, Clements
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 38.330, -76.720
St. Mary's County Emergency Management reported trees and power lines down near Clements.
Thunderstorm Wind, Anne Arundel
- When
- July 23, 6:15 PM EST
- Where
- Anne Arundel County, Annapolis
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Newspaper
- Coordinates
- 38.970, -76.500
A local newspaper reported downed trees and power lines in Annapolis.
Thunderstorm Wind, Charles
- When
- July 23, 6:47 PM EST
- Where
- Charles County, Hughesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 38.530, -76.780
Charles County Law Enforcement reported trees down near Hughesville.
Thunderstorm Wind, Charles
- When
- July 23, 7:05 PM EST
- Where
- Charles County, 0.81 mi NNE of St Charles
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Newspaper
- Coordinates
- 38.611, -76.914
A local newspaper reported trees down on power lines on Copley Avenue in St. Charles.
Thunderstorm Wind, Charles
- When
- July 23, 7:11 PM EST
- Where
- Charles County, 1.28 mi WSW of Waldorf
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 38.623, -76.942
Charles County Law Enforcement reported trees down into power lines near Waldorf.
Thunderstorm Wind, Montgomery
- When
- July 23, 7:40 PM EST
- Where
- Montgomery County, 0.82 mi N of Woodhaven
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 39.012, -77.129
Montgomery County Law Enforcement reported trees down on Hollins Drive.
Thunderstorm Wind, Montgomery
- When
- July 23, 7:40 PM EST
- Where
- Montgomery County, 0.56 mi NNW of Chevy Chase
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 38.978, -77.072
Montgomery County Law Enforcement reported trees down on Raymond Street.
Thunderstorm Wind, Montgomery
- When
- July 23, 7:45 PM EST
- Where
- Montgomery County, 0.85 mi NNE of Good Hope
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 39.092, -76.975
Montgomery County Law Enforcement reported trees down on Ansted Court.
Thunderstorm Wind, Montgomery
- When
- July 23, 7:45 PM EST
- Where
- Montgomery County, 0.95 mi ESE of Wheaton to 0.58 mi ESE of Wheaton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 39.047, -77.033
Montgomery County Law Enforcement reported trees down along Arcola Avenue between Kemp Mill Road and Channing Drive.
Thunderstorm Wind, Montgomery
- When
- July 23, 7:50 PM EST
- Where
- Montgomery County, 1.81 mi N of Takoma Park to 1.97 mi SW of Northwest Park
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 38.996, -77.006
Montgomery County Law Enforcement reported trees down along Piney Branch Road between Sligo Creek Parkway and Flower Avenue.
Flash Flood, Baltimore
- When
- July 23, 8:00 PM EST to 10:00 PM EST
- Where
- Baltimore County, 0.39 mi WSW of Pikesville to 1.47 mi S of Hebbville
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 39.367, -76.726
Baltimore County Fire and Rescue reported several water rescues in southwestern Baltimore County.
Flash Flood, Baltimore City (C)
- When
- July 23, 8:00 PM EST to 10:00 PM EST
- Where
- Baltimore City (C) County, 0.91 mi N of Mt Royal to 0.07 mi WNW of Golden Ring
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 39.333, -76.629
Local broadcast media reported a water rescue at Exeter Hall Avenue and Aisquith Street. Northbound ramps of the Jones Falls Expressway at President Street and Monument Street were closed.
Flash Flood, Howard
- When
- July 23, 8:00 PM EST to 11:00 PM EST
- Where
- Howard County, Elkridge to 0.49 mi SW of Elkridge
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 39.220, -76.720
Local broadcast media reported 3 lanes of Interstate 95 closed due to high water.
Flash Flood, Harford
- When
- July 23, 10:00 PM EST to 11:30 PM EST
- Where
- Harford County, Hickory to 0.66 mi NE of Gibson
- Cause
- Heavy Rain
- Reported by
- County Official
- Coordinates
- 39.580, -76.330
Route 1 was closed north of Route 543 due to flash flooding.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Texas, July 23 to 28, 20083 deaths · 2 events
- Hurricane and Tornado in Texas, July 23 to 28, 20084 injured · $1.4 billion · EF0 · 23 events
- Flash Flooding and Hail in New York, July 23 to 24, 2008$25 million · 1 in hail · 18 events
- Rip Current in Florida, July 23, 20081 death · 1 event
- Tornadoes and Tropical Storm in Texas, July 23 to 24, 2008$3.5 million · EF0 · 17 events
- Flash Flooding and Flooding in New York, July 23 to 24, 2008$2.4 million · 9 events
- Hail and Damaging Winds in New Jersey, July 23, 20082 injured · $670,000 · 1.75 in hail · 17 events
- Tornado and Flash Flooding in Massachusetts, July 23, 20082 injured · $341,000 · EF0 · 20 events
- Hail and Damaging Winds in Pennsylvania, July 23, 20084 injured · $108,000 · 52 kt wind · 16 events
- Tornado and Flash Flooding in Rhode Island, July 23, 2008$170,000 · EF1 · 8 events
- Lightning Strike in Delaware, July 23, 20081 injured · $500,000 · 1 event
- Tornadoes and Hail in Virginia, July 23, 2008$192,000 · EF0 · 24 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 118356, 118368, 118367, 118366, 118355, 118357, 124061, 118359, 118361, 118362, 118363, 118364, 118365, 118351, 118352, 118354, 118353.